MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2

PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer called to request a quote for a speaker and stated that "the other" is dysfunctional.There was no further information provided by the customer.Additional information is being requested.There was no reported patient or user harm.
 
Event or Problem Description
The customer called to request a quote for a speaker and stated that "the other" is dysfunctional.There was no reported patient impact / injury.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11377779
Report Number1218950-2021-10025
Device Sequence Number4037489
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/11/2021
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1